# SDR UALA2010070902453

- Difficulty date: July 8, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 61,421 hours, 11,419 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 72
- Condition: Faulty
- Location: Position 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE MAIN BATTERY CHARGER APPEARED AFTER GROUND POWER FELL OFF.  MAIN BATTERY CHARGER SWAPPED WITH APU BATTERY CHARGER, APU BATTERY CHARGER DEFERRED AS PER MEL.  REPLACED APU CHARGER.  TEST PASSED, OPS OKAY.
